D-DIMER positive, chest pain and feeling unwell every day
I wondered if anyone is out there who can help me, I am truely worried about my health and do not know what to do.
Four months ago I was in hospital and the doctors suspected I had a blood clot as my D-DIMER tested positive. I have heart pulpitions on occasion, but before I was taken into hospital I had eleven within one hour. I had an injection of blood thinner into the stomach.
I had a 24 hour tape put on and I have a random range of 50-110, even though it fits in the normal border, I am 26 and that to me isn't normal, especially for someone who was lying in a hospital bed not moving.
I have tightness in my chest, heart pulpitations, fast heart on occasion, OR, really slow, back tightness, neck tightness, occasional headaches (some which are bad and don't go away with over the counter pain killers) dizziness, and feeling a bit sick now and again.
my TSH levels went up but then went back to normal, and my bilirubin went up, but now back to normal, but yet again, I still feel unwell, I have no energy and I feel dizzy, energyless, run down, not sleeping properly, pains in my left arm on occasion and pain on left hand side of chest and centre on occasion.
I do not know what's going on with me and I really would appriciate some medical advice.
I never feel normal, I always feel ill, and I feel very alone.
I don't do drugs, I don't drink much, I treat my body well and keep fit.
Please if someone is out there who could help please message me or write under this post
I am sure you know the D-DIMER test positive does not prove the existence of present or past thrombosis - it just means it is possible. Given you have been examined by a medical doctor and observed in a hospital and released the consensus is you do not have a heart problem. Emotions/anxiety/fear can all cause an irregular heart beat.
Have you had any discussion with your doctor about anxiety as a possible driver?
I assume from what I read that you are not on a daily anticoagulant, if that is true you may want to consider, ask your doctor, taking an aspirin each day with a meal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.